# SDR YENA2024070500934

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 7,254 hours, 1,064 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1907, JFK-CDG. (AIRCRAFT PERFORMED AN AIR TURN BACK). 'AIR PACK 1 REGUL FAULT MESSAGE INFLIGHT AT CRUISE. BLEED PAGE SHOWS XX FOR LEFT PACK TEMP; FOUND P1 COM TEMP SENSOR (12HH) TO BE AT FAULT. REMOVED AND REPLACED P1 COMP TEMP SENSOR (12HH) REF AMM 21-61-11. OPS CHECK OK.'
